Applied Mathematical Sciences

Online Edition, Vol. 14, 2020, no. 13-16

Weijiao Xu
      Limit cycles of a class of non-Hamiltonian systems
      Applied Mathematical Sciences, Vol. 14, 2020, no. 13, 643-651
      doi: 10.12988/ams.2020.914235
      Scilit       Google Scholar       Crossref

Olga Kosheleva, Vladik Kreinovich
      Why cutting trajectories into small pieces helps to learn dynamical systems better: a seemingly counterintuitive empirical result explained
      Applied Mathematical Sciences, Vol. 14, 2020, no. 13, 653-658
      doi: 10.12988/ams.2020.914237
      Scilit       Google Scholar       Crossref

Li-Min Liu, Xiao-Yu Chen
      The Cox-Ingersol-Ross model parameters estimation based on diffusion bridges processes
      Applied Mathematical Sciences, Vol. 14, 2020, no. 13, 659-668
      doi: 10.12988/ams.2020.914236
      Scilit       Google Scholar       Crossref

F. Nahayo, M. Bigirimana
      Optimal predictive algorithm for the pickup and delivery problem with time windows and scheduled lines: innovative routing transport systems
      Applied Mathematical Sciences, Vol. 14, 2020, no. 14, 669-677
      doi: 10.12988/ams.2020.912157
      Scilit       Google Scholar       Crossref

Marco Desogus, Elisa Casu
      What are the impacts of credit crunch on the bank-enterprise system? An analysis through dynamic modeling and an Italian dataset
      Applied Mathematical Sciences, Vol. 14, 2020, no. 14, 679-703
      doi: 10.12988/ams.2020.914238
      Scilit       Google Scholar       Crossref

Olga Kosheleva, Christian Servin, Vladik Kreinovich
      Under limited resources, lottery-based tutoring is the most efficient
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 705-710
      doi: 10.12988/ams.2020.914252
      Scilit       Google Scholar       Crossref

Laxman Bokati, Olga Kosheleva, Vladik Kreinovich
      The similarity between Earth's and Mars's core-mantle boundary seems to be statistically significant
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 711-715
      doi: 10.12988/ams.2020.914261
      Scilit       Google Scholar       Crossref

Enrico Perano
      Further applications of continued fractions to series-parallel circuits
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 717-724
      doi: 10.12988/ams.2020.914262
      Scilit       Google Scholar       Crossref

I. Aliyu, B. Sani
      An inventory model for deteriorating items with a generalised exponential increasing demand, constant holding cost and constant deterioration rate
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 725-736
      doi: 10.12988/ams.2020.914265
      Scilit       Google Scholar       Crossref

Mahasin A. Ahmed, Esmat A. Amhed
      Fuzzy foldness of BCI - implicative ideals in BCI - algebras
      Applied Mathematical Sciences, Vol. 14, 2020, no. 15, 737-754
      doi: 10.12988/ams.2020.914266
      Scilit       Google Scholar       Crossref

Shaykhah Alajmi, Ezzedine Mliki
      On the mixed fractional Brownian motion time changed by inverse α-stable subordinator
      Applied Mathematical Sciences, Vol. 14, 2020, no. 16, 755-763
      doi: 10.12988/ams.2020.914263
      Scilit       Google Scholar       Crossref

Olga Kosheleva, Vladik Kreinovich
      Does transition to democracy lead to chaos: a theorem
      Applied Mathematical Sciences, Vol. 14, 2020, no. 16, 765-769
      doi: 10.12988/ams.2020.914269
      Scilit       Google Scholar       Crossref

Minhai Huang
      The fundamental problems on orthotropic half-plane with holes
      Applied Mathematical Sciences, Vol. 14, 2020, no. 16, 771-779
      doi: 10.12988/ams.2020.914271
      Scilit       Google Scholar       Crossref

M. Kabong Nono, E. B. Megam Ngouonkadi, S. Bowong, H. B. Fotsin
      Synergistic effects of oncolytic adenovirus and MEK inhibitors on glioma treatment dynamics: analysis and optimal control
      Applied Mathematical Sciences, Vol. 14, 2020, no. 16, 781-800
      doi: 10.12988/ams.2020.914273
      Scilit       Google Scholar       Crossref